Pacific Journal of Mathematics

Homotopically trivial toposes.

M. V. Mielke

Article information

Source
Pacific J. Math., Volume 110, Number 1 (1984), 171-182.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102711108

Mathematical Reviews number (MathSciNet)
MR722748

Zentralblatt MATH identifier
0521.55018

Subjects
Primary: 18B25: Topoi [See also 03G30]
Secondary: 03G30: Categorical logic, topoi [See also 18B25, 18C05, 18C10]

Citation

Mielke, M. V. Homotopically trivial toposes. Pacific J. Math. 110 (1984), no. 1, 171--182. https://projecteuclid.org/euclid.pjm/1102711108


Export citation

References

  • [1] O. Frink, Pseudo-complements in semi-lattices, Duke Math I , 29 (1962), 505-514.
  • [2] P. T. Johnstone, Topos Theory, L.M.S. Math Monograph No. 10 (1977) Academic Press.
  • [3] P. T. Johnstone, Conditions related to DeMorgan's Law, Applications of Sheaves, Springer Lecture Notes in Math., 753 (1979), 479-491.
  • [4] P. T. Johnstone, Another condition equivalent to DeMorgan's Law, Communications in Alge- bra, 7(12) (1979), 1309-1312.
  • [5] P. T. Johnstone, On a topological topos, Proc. London Math. Soc, (3) 38 (1979), 237-271.
  • [6] P. T. Johnstone, The Gleason cover of a topos, I, J. Pure Appl. Algebra, 19 (1980), 171-192.
  • [7] P. T. Johnstone, The Gleason cover of a topos, II, J. Pure Appl. Algebra, 22 (1981), 229-247.